# SDR DHL99708001

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NOSE LANDING GEAR TRUNNION HAD CORROSION AND PITTING AT BEARING MATING SURFACES.  MACHINED LEFT AND RIGHT TRUNNIONS, CORROSION  REMOVED AND WITHIN LIMITS PER SRM 53-40-1.
